# SDR DALA2023031301827

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 67,765 hours, 22,307 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 DAMAGES FOUND ON LH ENG DRAG FTG HOLES 11 TO 18 AS FOLLOWS: HOLE #11, CORROSION ON SKIN 4 CLOCK POS, ALSO ON FITTING AT 7 CLOCK POS ; HOLE #12, GOUGES ON SKIN AND FITTING BTW 2-3 CLOCK POS ; HOLE #15 GOUGE ON FITTING LOWER EDGE 1 CLOCK POS ; HOLE #16, GOUGE ON FITTING 11 CLOCK POS ; HOLE #17 GOUGES ON FITTING BTW 9-10 CLOCK POS. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00113: HOLES OF LH ENG DRAG FTG: #4, 11, 12, 15, 16 AND 17 WERE REPAIRED PER CARD, PRI 590310-14 REV 3 AND ER/A 590310-14AD SECTION 1 PERMANENT REPAIR REV. B. (2666154)
